The restricted detour polynomials of a hexagonal chain and a ladder graph

A. A. Ali, A. Mohammed-Saleh

Abstract


The restricted detour distance D*(u,v) between two vertices u and v of a connected graph G is the length of a longest u-v path P in G such that <V(P)>=P . The restricted detour polynomial of G, is a graph distance polynomial defined on restricted detour distance. The restricted detour polynomials and restricted detour indices of hexagonal graphs and ladder graphs are obtained in this paper.


Full Text: PDF

How to Cite this Article:

A. A. Ali, A. Mohammed-Saleh, The restricted detour polynomials of a hexagonal chain and a ladder graph, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1622-1633

Copyright © 2012 A. A. Ali, A. Mohammed-Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS